EconPapers    
Economics at your fingertips  
 

Double–Sided Taylor’s Approximations and Their Applications in Theory of Analytic Inequalities

Branko Malešević (), Marija Rašajski () and Tatjana Lutovac ()
Additional contact information
Branko Malešević: University of Belgrade
Marija Rašajski: University of Belgrade
Tatjana Lutovac: University of Belgrade

A chapter in Differential and Integral Inequalities, 2019, pp 569-582 from Springer

Abstract: Abstract In this paper the double-sided Taylor’s approximations are studied. A short proof of a well-known theorem on the double-sided Taylor’s approximations is introduced. Also, two new theorems are proved regarding the monotonicity of such approximations. Then we present some new applications of the double-sided Taylor’s approximations in the theory of analytic inequalities.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_20

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_20

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_20